# SDR AWXA9700411

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION AT TOILET TANK EXHAUST PORT ON RT SIDE OR AIRCRAFT SKIN.  REPAIRED PER EO 53-35-06 AND EVA 002036.
